# SDR SWIA202055410

- Difficulty date: November 23, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LBL 9.0 FLOOR-SUPPORT BEAM'S CAP HAS CORROSION ALONG ITS ENTIRE LENGTH, FROM APPROXIMATELY FS 409+128 TO APPROXIMATELY FS 559, THE CORROSION IS ON BOTH THE INBOARD AND OUTBOARD FLANGES, AND EXTENDS UNDER THE FLOOR BEAM SEAT RAILS (MARKED WITH RED GREASE PENCIL).  C-CHECK RO 1/16/2021.  INSTALLED NEW LBL 9.0 FLOOR SUPPORT BEAM CAP FROM FS 409+128 TO FS 559, REF REO 601R-53-41-2824 REV- DATED 2020-12-06 AND REO 601R-53-00-027 REV D DATED 26-NOV-2009.  COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS.
